MathSciNet Relay Station
MathSciNet bibliographic data
MR1885034 20C33 (20G05)
Neuhauser, Markus An explicit construction of the metaplectic representation over a finite field. J. Lie Theory 12 (2002), no. 1, 15–30.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement